Skip to main content

Items where Subject is "Q Science > QC Physics > QC20 Mathematical Physics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | B | C | D | F | G | H | K | L | M | Q | R | S | T | W
Number of items at this level: 63.

A

Adam, Christoph, David, Foster, Steffen, Krusch, Andrzej, Wereszczynski (2018) The BPS sectors of the Skyrme model and their non-BPS extensions. Physical Review D, 97 . 036002. ISSN 2470-0010. E-ISSN 2470-0029. (doi:10.1103/PhysRevD.97.036002)
[img]
Preview
[img]
Preview

Adam, Christoph, Haberichter, Mareike, Wereszczynski, Andrzej (2015) Skyrme models and nuclear matter equation of state. Physical Review C: Nuclear Physics, 92 . 055807. ISSN 0556-2813. E-ISSN 1089-490X. (doi:0556-2813)
[img]
Preview

Adam, Christoph, Haberichter, Mareike, Wereszczynski, Andrzej (2016) The volume of a soliton. Physics Letters B, 754 . pp. 18-25. ISSN 0370-2693. (doi:10.1016/j.physletb.2016.01.009)
[img]
Preview
[img]

Albrecht, David W., Mansfield, Elizabeth L., Milne, Alice E. (1996) Algorithms for special integrals of ordinary differential equations. Journal of Physics A: Mathematical and General, 29 (5). pp. 973-991. ISSN 0305-4470. (doi:10.1088/0305-4470/29/5/013) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Amaral, Marco A, Javarone, Marco A. (2018) Heterogeneous update mechanisms in evolutionary games: mixing innovative and imitative dynamics. Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 97 (4). ISSN 1063-651X. (doi:10.1103/PhysRevE.97.042305)
[img]
Preview

Angelova, Maia N., Boyle, L.L. (1996) On the classification and enumeration of the irreducible co-representations of magnetic space groups. Journal of Physics A: Mathematical and General, 29 (5). pp. 993-1010. ISSN 0305-4470. (doi:10.1088/0305-4470/29/5/014) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ashcroft, Jennifer, Eto, Minoru, Haberichter, Mareike, Nitta, Muneto, Paranjape, Manu (2016) Head butting sheep: Kink Collisions in the Presence of False Vacua. Journal of Physics A: Mathematical and Theoretical, 49 (36). p. 365203. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8113/49/36/365203)
[img]
Preview

Ashcroft, Jennifer, Krusch, Steffen, Haberichter, Mareike (2015) Baby Skyrme models without a potential term. Physical Review D: Particles, Fields, Gravitation, and Cosmology, 91 (10). p. 105032. ISSN 0556-2821. E-ISSN 1550-2368. (doi:10.1103/PhysRevD.91.105032)
[img]
Preview

Aste, Tomaso, Shaw, W., Di Matteo, T. (2010) Correlation structure and dynamics in volatile markets. New Journal of Physics, 12 (8). 085009. ISSN 1367-2630. (doi:10.1088/1367-2630/12/8/085009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

B

Battye, Richard A., Haberichter, Mareike, Krusch, Steffen (2014) Classically Isospinning Skyrmion Solutions. Physical Review D: Particles, Fields, Gravitation, and Cosmology, 90 (12). pp. 125035-125069. ISSN 0556-2821. E-ISSN 1550-2368. (doi:10.1103/PhysRevD.90.125035)
[img]
Preview

Brown, Brian Malcolm, Hoang, Vu, Plum, Michael, Wood, Ian (2015) On the spectrum of waveguides in planar photonic bandgap structures. Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences, . ISSN 1364-5021. E-ISSN 1471-2946. (doi:10.1098/rspa.2014.0673) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

C

Casati, Matteo (2016) Dispersive deformations of the Hamiltonian structure of Euler’s equations. Theoretical and Mathematical Physics, 188 (3). pp. 1296-1304. ISSN 0040-5779. (doi:10.1134/S0040577916090026)
[img]
Preview

Casati, Matteo (2015) On Deformations of Multidimensional Poisson Brackets of Hydrodynamic Type. Communications in Mathematical Physics, 335 (2). pp. 851-894. ISSN 0010-3616. E-ISSN 1432-0916. (doi:10.1007/s00220-014-2219-2)
[img]
Preview

Casati, Matteo, Wang, Jing Ping (2019) A Darboux-Getzler theorem for scalar difference Hamiltonian operators. Communications in Mathematical Physics, . ISSN 0010-3616. E-ISSN 1432-0916. (doi:10.1007/s00220-019-03497-2)
[img]
Preview
[img]

Chisholm, J.S.R. and Farwell, R.S. (1996) Properties of Clifford algebras for fundamental particles. In: Baylis, W.E., ed. Clifford (Geometric) Algebras With Applications to Physics, Mathematics, and Engineering. Birkhäuser Boston, pp. 365-388. ISBN 978-1-4612-8654-7. E-ISBN 978-1-4612-4104-1. (doi:10.1007/978-1-4612-4104-1_27) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Common, Alan K., Hessameddini, E., Musette, M. (1996) The Pinney equation and its discretization. Journal of Physics A: Mathematical and General, 29 (19). pp. 6343-6352. ISSN 0305-4470. (doi:10.1088/0305-4470/29/19/018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

D

Dimas, S., Tsoubelis, D., Xenitidis, Pavlos (2007) Lie point symmetry reductions of Bondi's radiating metric. Journal of Physics: Conference Series, 68 . 012018. ISSN 1742-6588. (doi:10.1088/1742-6596/68/1/012018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

F

Fordy, Allan P., Hone, Andrew N.W. (2014) Discrete integrable systems and Poisson algebras from cluster maps. Communications in Mathematical Physics, 325 (2). pp. 527-584. ISSN 0010-3616. (doi:10.1007/s00220-013-1867-y)
[img]
Preview

Fordy, Allan P., Hone, Andrew N.W. (2011) Symplectic Maps from Cluster Algebras. Symmetry, Integrability and Geometry: Methods and Applications, 7 (091). pp. 1-12. E-ISSN 1815-0659. (doi:10.3842/SIGMA.2011.091)
[img]
Preview

G

Goatham, S.W., Krusch, Steffen (2010) Fermions, Skyrmions and the 3-sphere. Journal of Physics A: Mathematical and Theoretical, 43 (3). 035402-035419. ISSN 1751-8113. (doi:10.1088/1751-8113/43/3/035402)
[img]
Preview

Goatham, S.W., Mannering, L.E., Hann, R., Krusch, Steffen (2011) Dynamics of Multi-kinks in the Presence of Wells and Barriers. Acta Physica Polonica B, 42 (10). pp. 2087-2106. ISSN 0587-4254. (doi:10.5506/APhysPolB.42.2087)
[img]
Preview

Grant, Timothy J., Hydon, Peter E. (2013) Characteristics of Conservation Laws for Difference Equations. Foundations of Computational Mathematics, 13 (4). pp. 667-692. ISSN 1615-3375. E-ISSN 1615-3383. (doi:10.1007/s10208-013-9151-2)
[img]
Preview

H

Haberichter, Mareike (2014) Isospinning Skyrmions. In: Quarks-2014 Proceedings. .
[img]
Preview

Haberichter, Mareike, Battye, Richard A. (2013) Isospinning baby Skyrmion solutions. Physical Review D: Particles, Fields, Gravitation, and Cosmology, 88 (12). p. 125016. ISSN 0556-2821. (doi:10.1103/PhysRevD.88.125016)
[img]
Preview

Haberichter, Mareike, Lau, Chris, Manton, Nicholas S. (2016) Electromagnetic Transition Strengths for Light Nuclei in the Skyrme model. Physical Review C, 93 . ISSN 2469-9985. (doi:10.1103/PhysRevC.93.034304)
[img]
Preview

Haberichter, Mareike, MacKenzie, Richard, Paranjape, Manu, Ung, Yvan (2016) Tunneling decay of false domain walls: the silence of the lambs. Journal of Mathematical Physics, 57 . ISSN 0022-2488. E-ISSN 1029-8479. (doi:10.1063/1.4947263)
[img]
Preview

Hone, Andrew N.W. (2015) Algebraic entropy for algebraic maps. Journal of Physics A: Mathematical and Theoretical, 49 (2). ISSN 1751-8113. (doi:10.1088/1751-8113/49/2/02LT01)
[img]
Preview

Hone, Andrew N.W. (2006) Diophantine non-integrability of a third order recurrence with the Laurent property. Journal of Physics A: Mathematical and General, 39 (12). L171-L177. ISSN 0305-4470. (doi:10.1088/0305-4470/39/12/L01)
[img]
Preview

Hone, Andrew N.W. (2007) Laurent Polynomials and Superintegrable Maps. Symmetry, Integrability and Geometry: Methods and Applications, 3 (022). pp. 1-18. ISSN 1815-0659.
[img]
Preview

Hone, Andrew N.W., Inoue, Rei (2014) Discrete Painlevé equations from Y-systems. Journal of Physics A: Mathematical and Theoretical, 47 . ISSN 1751-8113. (doi:10.1088/1751-8113/47/47/474007)
[img]
Preview

Hone, Andrew N.W., Kouloukas, Theodoros E., Quispel, G.R.W. (2017) Some integrable maps and their Hirota bilinear forms. Journal of Physics A: Mathematical and Theoretical, 51 (4). ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8121/aa9b52)
[img]
Preview
[img]

Hone, Andrew N.W. and Krusch, Steffen (2017) Differential Geometry and Mathematical Physics. In: Analysis and Mathematical Physics. LTCC Advanced Mathematics Series . World Scientific, pp. 1-40. ISBN 978-1-78634-098-6. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Hone, Andrew N.W., Kuznetsov, Vadim B., Ragnisco, Orlando (1999) Backlund transformations for many-body systems related to KdV. Journal of Physics A: Mathematical and General, 32 (27). L299-L306. ISSN 0305-4470. (doi:10.1088/0305-4470/32/27/102)
[img]
Preview

Hone, Andrew N.W., Novikov, Vladimir S., Wang, Jing Ping (2017) Two-component generalizations of the Camassa-Holm equation. Nonlinearity, 30 (2). pp. 622-658. ISSN 0951-7715. E-ISSN 1361-6544. (doi:10.1088/1361-6544/aa5490)
[img] [img]
Preview

Hone, Andrew N.W., Ward, Chloe (2014) A family of linearizable recurrences with the Laurent property. Bulletin of the London Mathematical Society, 46 (3). pp. 503-516. ISSN 0024-6093. (doi:10.1112/blms/bdu004)
[img]
Preview

Houghton, Conor J, Sutcliffe, Paul M. (1996) Inversion symmetric 3-monopoles and the Atiyah-Hitchin manifold. Nonlinearity, 9 (6). pp. 1609-1622. ISSN 0951-7715. (doi:10.1088/0951-7715/9/6/013) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Houghton, Conor J, Sutcliffe, Paul M. (1997) SU(N) monopoles and Platonic symmetry. Journal of Mathematical Physics, 38 (11). pp. 5576-5589. ISSN 0022-2488. (doi:10.1063/1.532152) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hu, Xing-Bao, Clarkson, Peter, Bullough, Robin (1997) New integrable differential-difference systems. Journal of Physics A: Mathematical and General, 30 (20). L669-L676. ISSN 0305-4470. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

K

Krusch, Steffen (2013) Quantum lump dynamics on the two-sphere. Communications in Mathematical Physics, 322 (1). pp. 95-126. ISSN 0010-3616. (doi:10.1007/s00220-013-1730-1)
[img]
Preview

Krusch, Steffen, Cockburn, Alexander, Muhamed, Abera Ayalew (2017) Dynamics of vortices with magnetic impurities. Journal of Mathematical Physics, 58 . 063509. ISSN 0022-2488. E-ISSN 1089-7658. (doi:10.1063/1.4984980)
[img]
Preview
[img]

Krusch, Steffen, Foster, David J (2013) Negative Baryon density and the Folding structure of the B=3 Skyrmion. Journal of Physics A: Mathematical and Theoretical, 46 (26). pp. 265401-265419. ISSN 1751-8113. (doi:10.1088/1751-8113/46/26/265401)
[img]
Preview

Krusch, Steffen, Foster, David J (2014) Scattering of Skyrmions. Nuclear Physics B, 897 . pp. 697-716. ISSN 0550-3213. E-ISSN 1873-1562. (doi:10.1016/j.nuclphysb.2015.06.011)
[img]
Preview
[img]
Preview

Krusch, Steffen, Muhamed, Abera A (2015) Moduli Spaces of Lumps on Real Projective Space. Journal of Mathematical Physics, 56 (8). 082901. ISSN 0022-2488. (doi:10.1063/1.4928925)
[img]
Preview

Krusch, Steffen, Roberts, Mark (2008) Recent Developments in the Skyrme Model. In: Quarks-2008 Proceedings. .
[img]
Preview

Krusch, Steffen, Speight, J.Martin (2010) Exact moduli space metrics for hyperbolic vortex polygons. Journal of Mathematical Physics, 51 (2). 022304-022316. ISSN 0022-2488. (doi:10.1063/1.3277189)
[img]
Preview

L

Li, Chengqing, Feng, Bingbing, Li, Shujun, Kurths, Jurgen, Chen, Guanrong (2019) Dynamic Analysis of Digital Chaotic Maps via State-Mapping Networks. IEEE Transactions on Circuits and Systems I: Regular Papers, 66 (6). pp. 2322-2335. ISSN 1549-8328. (doi:10.1109/TCSI.2018.2888688) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Ludlow, David K., Clarkson, Peter, Bassom, Andrew P. (1998) Nonclassical symmetry reductions of the three-dimensional incompressible Navier-Stokes equations. Journal of Physics A: Mathematical and General, 31 (39). pp. 7965-7980. ISSN 0305-4470. (doi:10.1088/0305-4470/31/39/012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

M

Muhamed, Abera Ayalew (2015) Moduli Spaces of Topological Solitons. Doctor of Philosophy (PhD) thesis, University of Kent,.
[img]
Preview

Möller, Gunnar, Matveenko, Sergey, Ouvry, Stephane (2006) Dimensional Reduction on a Sphere. International Journal of Modern Physics B, 20 (24). pp. 3533-3546. ISSN 0217-9792. E-ISSN 1793-6578. (doi:10.1142/S0217979206035503)
[img]
Preview

Q

Quimbay, Carlos, Strange, Paul (2013) Quantum phase transition in the chirality of the (2+1)-dimensional Dirac oscillator. arXiv.org > quant-ph > arXiv:1312.5251, . (Unpublished)
[img]
Preview

R

Rask, T., Svarer, C., Dyrby, T., Comerci, M., Berkouk, K., Baron, J.C., Alfano, B., Colchester, Alan C. F., Hojjatoleslami, Ali, Quarantelli, M., and others. (2004) PVElab: Software for correction of functional images for partial volume errors. In: Neuroimage. 22. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ryder, Lewis H. (1998) Relativistic treatment of inertial spin effects. Journal of Physics A: Mathematical and General, 31 (10). pp. 2465-2469. ISSN 0305-4470. (doi:10.1088/0305-4470/31/10/019) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

S

Sen, Surajit, Manciu, Marian, Wright, James D. (1998) Solitonlike pulses in perturbed and driven Hertzian chains and their possible applications in detecting buried impurities. Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 57 (2). pp. 2386-2397. ISSN 1063-651X. (doi:10.1103/PhysRevE.57.2386) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Smith, G., Strange, Paul (2018) Lipkin’s conservation law in vacuum electromagnetic fields. Journal of Physics A: Mathematical and Theoretical, 51 (43). p. 435204. ISSN 1751-8121. E-ISSN 1751-8121. (doi:10.1088/1751-8121/aae15) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Strange, Paul (2010) Relativistic Quantum Revivals. Physical Review Letters: Moving Physics Forward, 104 (12). pp. 1-4. ISSN 0031-9007. (doi:10.1103/PhysRevLett.104.120403)
[img]
Preview

Strange, Paul (2014) Semiclassical and quantum analysis of a free-particle Hermite wave function. Physical Review A: Atomic, Molecular and Optical Physics, 89 (04). 044101. ISSN 1050-2947. (doi:10.1103/PhysRevA.89.044101)
[img]
Preview

Strange, Paul, Quimbay, Carlos (2013) Graphene physics via the Dirac oscillator in (2+1) dimensions. arXiv.org > cond-mat > arXiv:1311.2021, . (Unpublished)
[img]
Preview

Strange, Paul, Ryder, Lewis H. (2016) The Dirac oscillator in a rotating frame of reference. Physics Letters A, 380 (42). pp. 3465-3468. ISSN 0375-9601. (doi:10.1016/j.physleta.2016.08.016)
[img]
Preview

T

Tongas, A., Tsoubelis, D., Xenitidis, Pavlos (2001) Integrability aspects of a Schwarzian PDE. Physics Letters A, 284 (6). pp. 266-274. ISSN 0375-9601. (doi:10.1016/S0375-9601(01)00295-X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Tongas, A., Tsoubelis, D., Xenitidis, Pavlos (2001) A family of integrable nonlinear equations of hyperbolic type. Journal of Mathematical Physics, 42 (12). p. 5762. ISSN 0022-2488. (doi:10.1063/1.1416488) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Torre, Amalia, Evans, Andy, El Gawhary, O., Severini, S. (2008) Relativistic Hermite polynomials and Lorentz beams. Journal of Optics A: Pure and Applied Optics, 10 (11). pp. 1-16. ISSN 1464-4258. (doi:10.1088/1464-4258/10/11/115007)
[img]
Preview

W

Wang, Frank Z. (2018) Entropy4Cloud: Using Entropy-Based Complexity To Optimize Cloud Service Resource Management. IEEE Transactions on Emerging Topics in Computational Intelligence, 2 (1). pp. 13-24. ISSN 2471-285X. E-ISSN 2471-285X. (doi:10.1109/TETCI.2017.2755691)
[img]
Preview
[img]
Preview

Webber, J. Beau W. (2013) A bi-symmetric log transformation for wide-range data. Measurement Science & Technology, 24 (2). ISSN 0957-0233. (doi:10.1088/0957-0233/24/2/027001)
[img] [img]
Preview

This list was generated on Thu Aug 22 22:01:09 2019 BST.